MAUDE Adverse Event Report: ZIMMER CAS ROSA RECON PLATFORM 110V; ROBOTIC SURGICAL ARM SYSTEM

ZIMMER CAS ROSA RECON PLATFORM 110V; ROBOTIC SURGICAL ARM SYSTEM
Catalog Number 20-8020-100-01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as its evaluated-on site.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery the system aggressively pulled away from the patient.This was not like the drift that has been seen in the past.During corrective maintenance, it was discovered that the force torque sensor and cable were worn.The robot arm was drifting and resisting during the arm accuracy test.There was no harm or impact to the patient.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: a1, b4, b5, d4, e1, e2, e3, g1, g2, g3, g6, h1, h2, h3, h6, and h11.Corrected: g4 (510k).Physical and technical evaluation was performed by a field service engineer (fse).The fse confirmed the reported issue of robotic arm drifting and observed it during the arm accuracy test.The fse replaced the ft sensor, ft sensor to robot arm cable, noting they were worn, and the daq card, correcting the issue.Medical records were not provided.The serial number was reviewed for any deviations and/or anomalies in the servicing/maintenance process that may have contributed to this reported event.No deviations or anomalies were discovered; therefore, it is not expected that the servicing/maintenance process contributed to the reported issue.The device was previously serviced and the system was found to be in working order.The root cause cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
ROBOTIC SURGICAL ARM SYSTEM
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22167570
Report Number0009617840-2025-00022
Device Sequence Number13141753
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)190719
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20-8020-100-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown